# SDR AALA202501159548

- Difficulty date: January 8, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 11,809 hours, 91,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AIRCRAFT IN BASE MAINTENANCE: EMEREGNCY BATTERY PACK M33047 FAILED FUNCTION CHECK IAW WC 72C20033010. MAINTENANCE REPLACED  EMEREGNCY BATTERY PACK M33047 IAW AMM 33-51-06.
